Article info

Download PDFPDF
Sulfasalazine-induced drug reaction with eosinophilia and systemic symptoms (DRESS) with concomitant acute chikungunya virus infection: possible role of new viral trigger

Authors

  1. Correspondence to Dr Atanu Chandra; chandraatanu123{at}gmail.com
View Full Text

Citation

Sil A, Bhattacharjee MS, Chandra A, et al
Sulfasalazine-induced drug reaction with eosinophilia and systemic symptoms (DRESS) with concomitant acute chikungunya virus infection: possible role of new viral trigger

Publication history

  • Accepted September 25, 2021
  • First published October 12, 2021.
Online issue publication 
October 12, 2021

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.